advertisement
Question
Posted by: pat | 2008/07/31

Petogen

Hi doc, I would like to know the side effects of this injection, the reason I ask its because its the 7th day I' m having my period and its not usually like that. What can I do now?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Irregular bleeding is one of the side effects of the injection. You don't say how long yu have been on the injection, but this often settles with time. the best thing to do is to just wait it out.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement